MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. CVC DRESSING KIT TEGADERM; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT

MEDICAL ACTION INDUSTRIES INC. CVC DRESSING KIT TEGADERM; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Model Number 58193
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
While completing a dressing change on a patient a defect with the tegaderm w//chg was discovered on the kit with lot #279271.The rn noticed several cuts around the edges of dressing and after peeling the back paper to apply to patient, the sticky side was faced upward.We look at all dressing in both supply rooms this was the only kit with lot # 279271.Most all others were lot #275593 and these dressings appear to be fine.

Brand Name
CVC DRESSING KIT TEGADERM
Common Device Name
CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
25 heywood road
arden NC 28704
MDR Report Key11445299
Report Number11445299
Device Sequence Number3618865
Product Code PEZ
UDI-Device Identifier10809160008195
UDI-Public0110809160008195
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2021
Report Date (Section F) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58193
Device Catalogue Number58193
Device Lot Number279271
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/09/2021